MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 2-0 S/A CTB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 2-0 S/A CTB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number JB839
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot phm038, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019; and a suture was used.During the procedure, the suture pulled off the needle.It was a control release needle.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL CT BRD UD 8X18IN 2-0 S/A CTB-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9982195
Report Number2210968-2020-03290
Device Sequence Number19355983
Product Code GAM
UDI-Device Identifier10705031044012
UDI-Public10705031044012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberJB839
Device Catalogue NumberJB839
Device Lot NumberPHM038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2020
Initial Report FDA Received Date04/21/2020
Patient Sequence Number1